# SDR DALA2024062506493

- Difficulty date: June 5, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 116,943 hours, 16,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 SEAT MOUNTED WHITE E PATH LIGHT BROKEN OF AT 30L. CORRECTIVE ACTION: R/R MOUNTED WHITE IE PATH LIGHT ASSY IAW B767-300 AMM 33-51. OPS CHECK NORMAL. OK FOR SVC. (5918703)
